Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Oct, 1959, Volume 27, Issue 4

The Bias and Moment Matrix of the General k-Class Estimators of the Parameters in Simultaneous Equations<575:TBAMMO>2.0.CO;2-T
p. 575-595

A. L. Nagar

In this article we study the small sample properties of the so called general k-class estimators of simultaneous equations. Two members of the family of k-class estimators are found, one of which is unbiased to the degree of our approximation and the other possesses a minimum second moment around the true parameter value, again to the order of our approximation.

Log In To View Full Content